# SDR SCNA20201007077

- Difficulty date: September 10, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE AT BS 947 + 3" RBL 18 TO RBL 46 HAS CORROSION ON UPPER AND LOWER SURFACES OF TOP AROUND HOLES.  REMOVED AND REPLACED FLOOR STRUCTURE AT BS 947+3 RBL 18 TO RBL 46 WITH NEW FLOOR STRUCTURE ITEM NR 147A5676U6 PO 801297, IAW SRM 51-40-02 AND DWG 147A5650 59568U.  CORROSION MEASUREMENTS AS FOLLOWS L=1.0" W=1.0" D=.024".  CORROSION FOUND TO BE OUT OF LIMITS, IAW SRM 53-70-51-1A-1 59568U.
